MAUDE Adverse Event Report: ZIMMER ORTHOPAEDIC MFG. LTD. FEMUR CEMENTED POSTERIOR STABILIZED NARROW RT SIZE 8; INSTRUMENT, KNEE

ZIMMER ORTHOPAEDIC MFG. LTD. FEMUR CEMENTED POSTERIOR STABILIZED NARROW RT SIZE 8; INSTRUMENT, KNEE
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Fall (1848); Pain (1994); Swelling/ Edema (4577); Joint effusion (4849)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported a patient underwent a right total knee arthroplasty.Subsequently, about 2 years two months post procedure the patient fell for unknown reasons, causing pain and swelling.Patient was seen in the office where knee was aspirated without complication.
 
Additional Manufacturer Narrative
(b)(4).H6-component code- suggested code: mechanical (g04) - femur.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history records identified no deviations or anomalies during manufacturing.The reported products were reviewed for compatibility with no issues noted.Medical records were provided and reviewed by a health care professional.Review of the available records identified the following: visit #1: severe pain with twisting/pivoting, moderate stiffness; visit #2: began to have pain a few months following a fall.Cause of the fall is unknown.X-ray showed satisfactory position/alignment without evidence of lysis, wear, loosening, or gross failure.Successful aspiration of the knee performed.Complaint is confirmed with the provided medical records.A definitive root cause cannot be determined.No corrective actions, preventive actions, or field actions resulted after investigation of this event.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.Additional associated products & mdrs: 42532007102 tibia cemented 5 degree stemmed right size e lot# 64780562 mdr: 3007963827-2023-00125.42522600712 articular surface fixed bearing (cps) right 12mm lot# 64650133 mdr: 3007963827-2023-00126.42540000029 all poly patella cemented 29 mm diameter lot# 64843489 mdr: 0002648920-2023-00093.42557000114 stem extension tapered cemented 14mm di +30mm l lot# 64922924 mdr: 0001822565-2023-01272.

Brand Name
FEMUR CEMENTED POSTERIOR STABILIZED NARROW RT SIZE 8
Common Device Name
INSTRUMENT, KNEE
Manufacturer (Section D)
ZIMMER ORTHOPAEDIC MFG. LTD.
building no 2 east park
shannon industrial estate
shannon, county clare
EI 
Manufacturer (Section G)
ZIMMER ORTHOPAEDIC MFG. LTD.
building no 2 east park
shannon industrial estate
shannon, county clare
EI  
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key16913357
Report Number3007963827-2023-00124
Device Sequence Number20471902
Product Code JWH
UDI-Device Identifier00889024228788
UDI-Public(01)00889024228788(17)300531(10)64706246
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K113369
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/09/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number42500006402
Device Lot Number64706246
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/19/2023
Initial Report FDA Received Date05/11/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/08/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexFemale
Patient Weight68 KG
Patient EthnicityNon Hispanic
Patient RaceWhite